# SDR CALA0200471

- Difficulty date: September 24, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B SEAT TRACK CORRODED AT STA 500. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-2.
